Harary index of bipartite graphs

Hanyuan Deng, Selvaraj Balachandran, Suresh Elumalai, Toufik Mansour

Research output: Contribution to journalArticlepeer-review

Abstract

The sum of reciprocals of distance between any two vertices in a graph G is called the Harary index. We determine the n-vertex extremal graphs with the maximum Harary index for all bipartite graphs, a given matching number, a given vertex-connectivity, and with a given edge-connectivity, respectively.

Original languageEnglish
Pages (from-to)365-372
Number of pages8
JournalElectronic Journal of Graph Theory and Applications
Volume7
Issue number2
DOIs
StatePublished - 2019

Bibliographical note

Funding Information:
Acknowledgement The authors are very grateful to the referees for their careful reading, valuable suggestions, comments and corrections which resulted in a great improvement of the original manuscript. The Postdoctoral studies and research of the Suresh Elumalai is sustained by University of Haifa, Israel and it is deeply acknowledged.

Publisher Copyright:
© 2019, Indonesian Combinatorics Society.

Keywords

  • Bipartite graph
  • Edge-connectivity Mathematics Subject Classification
  • Harary index
  • Matching number
  • Vertex-connectivity

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Harary index of bipartite graphs'. Together they form a unique fingerprint.

Cite this